×

Stability and limit cycle bifurcation from equator for a class of fifth systems. (English. Chinese original) Zbl 1007.34040

Chin. J. Contemp. Math. 23, No. 1, 67-72 (2002); translation from Chin. Ann. Math., Ser. A 23, No. 1, 75-78 (2002).
Summary: Some problems on stability and limit cycle bifurcation from the equator for a class of fifth-degree systems are solved. Some results on quadratic systems and some results obtained in this paper show an interesting contrast.

MSC:

34C23 Bifurcation theory for ordinary differential equations
34C05 Topological structure of integral curves, singular points, limit cycles of ordinary differential equations
PDFBibTeX XMLCite